Pacific Journal of Mathematics

Infinite determinants associated with Hill's equation

Wilhelm Magnus

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 941-951.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000958

Mathematical Reviews number (MathSciNet)
MR0076113

Zentralblatt MATH identifier
0067.06301

Subjects
Primary: 34.0X

Citation

Magnus, Wilhelm. Infinite determinants associated with Hill's equation. Pacific J. Math. 5 (1955), no. 2, 941--951. https://projecteuclid.org/euclid.pjm/1172000958


Export citation

References

  • [1] W. Magnus, Infinite Determinants in the Theory of Mathieu's and Hill's Equations, New York University, Institute of Mathematical Sciences, Research Report No. BR-1.
  • [2] R. Nevanlinna, Eindeutige analytische Funkionen; Berlin, 1936.
  • [3] R.E.A.C. Paley and N. Wiener, Fourier transformsin the complex domain, Amer. Math. Soc. Publications, 19, 1934.
  • [4] F.W. Schaefke, Zur Parameter abhangigkeit beim Anfangs wertproblem fur gewhnliche Differential gleichungen, Math. Nachr., 3 (1945),20-39.
  • [5] F.W. Schaefke, ber die Stabilitatskarteder Mathieuschen Differential gleichung, Math. Nachr., 4 (1951), 176-183.
  • [6] E.C. Titchmarsh, The theory of 'functions,Oxford, 1938.
  • [7] E.C. Whittaker and G.N. Watson, A course of modern analysis, Cambridge, 1927,